# SDR CA140108007

- Difficulty date: October 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 22,461 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 1957M10P03
- Condition: Cracked
- Location: Hp Turbine
- Part time: 21,826 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE OVERHAUL, QTY 1 HIGH PRESSURE TURBINE BLADE WAS IDENTIFIED TO HAVE CRACKING IN THE TRANSITION ZONE FORWARD COOLING CIRCUIT. THIS WAS IDENTIFIED THOUGH FLOURESCENT PENETRANT INSPECTION OF THE SET OF BLADES. ALL OTHER BLADES IN THE SET DID NOT EXHIBIT CRACKING. THIS WAS IDENTIFIED DURING A SCHEDULED REMOVAL.
